# SDR AALA202003199012

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 17,717 hours, 6,890 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GPS-L AND GPS-R FAILED WITH GPS FAIL LIGHT ILLUMINATED WITH RECALL. BOTH GPS REMAINED INOP FOR  AN EXTENDED PERIOD THEN RETURNED TO OPS NORMAL JUST PRIOR TO LANDING. REMOVED AND REPLACED AND OPS CHECK IRS MASTER CAUTION UNIT IAW AMM 34-21-07.
